# SDR DHL2005802541

- Difficulty date: July 18, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Web
- Part number: 570055629SP
- Condition: Cracked
- Location: Rudder
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER L/E FRONT SPAR FWD NOSE RIB WEB CRACK 1.500 STA ZR 71.000 (MAJOR REPAIR). PERFORMED MAJOR REPAIR IAW DOUGLAS DWG 5700556, JC EA55100012-001-D. REMOVED DAMAGED RIB IAW SRM 51-1-21 PG. 1. FABRICATED NEW RIB (AL2024"O" 0.063) IAW DWG 5700556, EA SEMAN 20051035, SRM 55-6-1 FIG. 2 SHEET 2 ITEM R, SRM 51-1-4. HEAT TREATED IAW SRM 51-1-1 PG. 1,13,17 TO T4. PERFORMED NDT INSP IAW NDT SPM PART 08-00-02 TO 07. CLEANED, TREATED AND PRIMED AREA AND NEW RIB IAW SRM 51-1-8B. INSTALLED NEW RIB IAW SRM 51-1-21 PG.1. FOR RIB FABRICATION REFER TO JC EA55100012-001-D.
